| Model Number |
N/A |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted the remote services center (rsc) and reported an erroneously elevated enzymatic hemoglobin a1c (a1c_e) patient sample result was obtained on an atellica ch 930 analyzer.Siemens healthcare diagnostics is investigating the event.
Event or Problem Description
The customer reported that an erroneously elevated enzymatic hemoglobin a1c (a1c_e) result was obtained on one (1) patient sample on an atellica ch 930 analyzer.The initial result was reported to the physician and it is unknown if the result was questioned.The sample was reprocessed on an alternate atellica ch 930 analyzer.A lower result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated a1c_e result.
Additional Manufacturer Narrative
Correction (02-june 2026): this a correction to section b6 of the initial mdr.The initial mdr had the incorrect reporting unit of mmol/l for the patient data.The correct reporting unit is mmol/mol.Additional information (02-june 2026): additional patient sample results were identified for this event.Section b6 has been updated with the additional information.Siemens healthineers has confirmed the potential for intermittent well-to-well bias affecting the a1c_e/a1c_h assay when used on the atellica ch and atellica ci systems.Us customers were notified through an urgent medical device correction (umdc, letter achc26-06.A.Us) and ous customers were identified through urgent field safety notice (ufsn, letter achc26-06.A.Ous) titled ¿potential for well-to-well bias affecting atellica enzymatic hemoglobin a1c assay results¿.The communication was directed to all customers who received atellica ch enzymatic hemoglobin a1c (a1c_e) impacted lots informing them of the issue and providing instructions the customer must follow.Section h6 has been updated to reflect the siemens investigation.Initial mdr 2432235-2026-00003 was filed on 05-jan-2026.